MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; IMPLANTABLE LEAD
Model Number 4543
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this left ventricular (lv) lead received a call from the previous clinic and was informed about possible corrosion on device wires.The patient expressed concern because a device check was completed at a different facility the previous week, and all results were normal.A clarification was requested regarding why boston scientific contacted the previous clinic.To date, this lv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The lead was not returned for analysis; therefore, a technical analysis could not be performed.A risk review was completed and confirmed that the event of damaged/defective was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description

Brand Name
EASYTRAK 2 IS-1
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23771262
Report Number2124215-2025-90213
Device Sequence Number10631806
Product Code NIK
UDI-Device Identifier00802526410994
UDI-Public(01)00802526410994(17)160410
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/10/2016
Device Model Number4543
Device Catalogue Number4543
Device Lot Number188992
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date04/02/2026
Date Device Manufactured04/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale